Vol. 93, No. 1, 1981

Recent Issues
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Asymptotic properties of nonoscillatory solutions of higher order differential equations

W. J. Kim

Vol. 93 (1981), No. 1, 107–114
Abstract

A classification of the nonoscillatory solutions based on their asymptotic properties of the differential equation y(n) + py = 0 is discussed. In particular, the number of solutions belonging to the Kiguradze class Aj is determined.

Mathematical Subject Classification 2000
Primary: 34C10
Milestones
Received: 19 March 1979
Published: 1 March 1981
Authors
W. J. Kim